MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC SLINGS, CLIP; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC SLINGS, CLIP; LIFT, PATIENT, NON-AC-POWERED
Model Number MFA1000
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manager on m-6 bob reported that the arjo sling loop ripped off when they were transferring a pt back to bed.The pt is way under the slings weight limit.Fortunately the patient was over the bed with no injury original short description: adverse event / near miss it was reported that patient was transfer from a recliner to the bed.While the patient was over the bed, part of the sling material suddenly ripped and sling partially detached from a lift.The staff was able to support the patient and no injury was reported.
 
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.The sling was return to the manufacturer for further evaluation.
 
Additional Manufacturer Narrative
It was reported that nursing staff transferred a bariatric patient from a recliner to a bed using a maxi move lift.While the patient was over the bed, part of the sling material started to rip, and the sling detached from the lift.The staff was able to support the patient.It was reported that no injury was sustained due to the event.The nurse manager reported that the patient had a massive excess of skin and skin size centrally located in the lower abdominal area.After the event, the sling was picked up from the customer and returned for further evaluation to the manufacturer.During a sling inspection, the manufacturer noticed that sling material broke on the sling body area.The stitching of the sling was checked and no malfunction was found.It was indicated that the probable root cause of the reported issue can be associated with the device handling process performed by the caregivers.The manufacturer indicated 2 hypotheses of potential causes of reported sling ripped: - the patient weight mighte have not been evenly distributed in the sling.- the sling was caught by a sharp object.The clip sling instruction for use contains information that: ¿the patient¿ s psychical disabilities, weight distribution and general physique needs to be taken into consideration when selecting a sling.¿ post market surveillance data was reviewed for the last 3 years and no similar complaints weres found.To sum up, it was reported by the customer that the sling ripped during use, and from that perspective, the sling did not meet the manufacturer¿s specifications.No injury was reported.This complaint has been determined reportable since the sling ripped during use.

Brand Name
SLINGS, CLIP
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key14641546
Report Number3012292104-2022-00007
Device Sequence Number14883253
Product Code FSA
UDI-Device Identifier05055982770897
UDI-Public(01)05055982770897(10)DKG1313838(11)211102
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMFA1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight195 KG